# SDR QXEA2021080200380

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 32,807 hours, 35,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB IN AFT CARGO AREA CORRODED BEYOND LIMITS AT FWD IB END. REPLACED FWD SHEAR WEB IN AFT CARGO AREA IAW SRM 51-42-05-02-01, 51-40-15-02-01, 51-40-07-02-01, 51-42-75-02-01.
